# SDR USAA050918

- Difficulty date: July 29, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Engine: Rroyce RB211535*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14IN31703CLF
- Condition: Corroded
- Location: Sta324-345,Lbl18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C3 - U CHANNEL, 14 INCH X 2.5 INCH X .04 INCH, CORROSION; NO LEVEL OR TASK STA 324-345, LBL 18 INCH.  REPLACED FLOOR SUPPORT U CHANNEL IAW SRM.  (K)
